Article

Balanced growth for solutions of nonautonomous partial differential equations

Citation

Farkas JZ (2008) Balanced growth for solutions of nonautonomous partial differential equations. Applied Mathematics Letters, 21 (3), pp. 264-267. http://www.sciencedirect.com/science/journal/08939659; https://doi.org/10.1016/j.aml.2007.02.028

Abstract
We show balanced growth for solutions of some nonautonomous partial differential equations which in certain cases also describe the dynamics of structured populations.

Keywords
structured population dynamics; balanced growth; Population dynamics; Mathematical models

Journal
Applied Mathematics Letters: Volume 21, Issue 3

StatusPublished
Publication date31/03/2008
Publication date online31/05/2007
URLhttp://hdl.handle.net/1893/1617
PublisherElsevier
Publisher URLhttp://www.sciencedirect.com/science/journal/08939659
ISSN0893-9659